| Model Number |
120-650 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported right side numbness, tingling, rupture and exchange.The device remains implanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: underweight, broken shell, part of the shell is missing, crease fold, wear abrasion, opening.A microscopic analysis was performed which identify sharp edge opening assessed as unidentified tear opening.A dimension measurement in the shell was performed which identify the thickness within specification.Identify a striated edge opening.Based on the device analysis the final assessment is: a sharp broken on posterior assessed as unidentified (tear) opening.A striated edge opening on posterior side assessed as surgical damage.
Event or Problem Description
The device has been explanted and replaced.